Journal article icon

Journal article

The size of Selmer groups for the congruent number problem

Actions


Access Document


Publisher copy:
10.1007/BF01231285

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer-Verlag
Journal:
Inventiones Mathematicae
Volume:
111
Issue:
1
Pages:
171-195
Publication date:
1993-12-01
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
Source identifiers:
9208
Language:
English
Pubs id:
pubs:9208
UUID:
uuid:3eb78165-76ee-4907-8b72-8041cfaaab4f
Local pid:
pubs:9208
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP